American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Herbert Abels and Roger Alperin. Undistorted solvable linear groups. Trans. Amer. Math. Soc. 363 (2011) 3185-3210. MR 2775803.
Abstract, references, and article information
View Article: PDF

[2] Gautam Chinta and Paul E. Gunnells. Constructing Weyl group multiple Dirichlet series. J. Amer. Math. Soc. 23 (2010) 189-215. MR 2552251.
Abstract, references, and article information
View Article: PDF

[3] Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 74-81. MR 2358304.
Abstract, references, and article information
View Article: PDF

[4] A. H. Dooley and R. W. Raffoul. Matrix coefficients and coadjoint orbits of compact Lie groups. Proc. Amer. Math. Soc. 135 (2007) 2567-2571. MR 2302577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. J. Slupinski. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003) 2011-2046. MR 1953536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Elena Celledoni and Arieh Iserles. Approximating the exponential from a Lie algebra to a Lie group. Math. Comp. 69 (2000) 1457-1480. MR 1709149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] C. P. Walkden. Livsic theorems for hyperbolic flows. Trans. Amer. Math. Soc. 352 (2000) 1299-1313. MR 1637106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michel Brion. Differential forms on quotients by reductive group actions. Proc. Amer. Math. Soc. 126 (1998) 2535-2539. MR 1451789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Daniel Guan. Classification of compact homogeneous spaces with invariant symplectic structures. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 52-54. MR 1464575.
Abstract, references, and article information
View Article: PDF

[11] Norihiko Minami. The relative Burnside module and the stable maps between classifying spaces of compact Lie groups . Trans. Amer. Math. Soc. 347 (1995) 461-498. MR 1290726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Philippe Biane. Th\'eor\`eme de Ney-Spitzer sur le dual de ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 345 (1994) 179-194. MR 1225572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] K. H. Hofmann and W. A. F. Ruppert. On the interior of subsemigroups of Lie groups . Trans. Amer. Math. Soc. 324 (1991) 169-179. MR 986692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Agnieszka Bojanowska. Finite cyclic subgroups determine the spectrum of the equivariant $K$-theory . Proc. Amer. Math. Soc. 113 (1991) 245-249. MR 1064899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ronald L. Lipsman. Solvability of noninvariant differential operators on homogeneous spaces . Proc. Amer. Math. Soc. 107 (1989) 271-276. MR 979228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robert F. Brown. Fixed points of endomorphisms of compact groups. Bull. Amer. Math. Soc. 80 (1974) 293-296. MR 0331414.
Abstract, references, and article information
View Article: PDF

[17] Alfred Loewy. Ueber die Reducibilit\"at der Reellen Gruppen linearer homogener Substitutionen . Trans. Amer. Math. Soc. 4 (1903) 171-177. MR 1500635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1